MAUDE Adverse Event Report: MICROVENTION, INC. HYDROSOFT 3D; VASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. HYDROSOFT 3D; VASCULAR EMBOLIZATION DEVICE
Model Number 100102HFRM-V-3D-A2
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device the device was returned to the manufacturer for evaluation.The investigation is underway.
 
Event or Problem Description
It was reported that during insertion of the coil into the microcatheter, the zebra markers were noted to be missing.There was no reported patient injury.The patient's current condition is reported to be "normal.".
 
Additional Manufacturer Narrative
The delivery pusher was received for evaluation.The pusher did not have the implant attached and the implant was not returned.The hypotube of the pusher had a few kinked areas.The proximal part of the gold connector was kinked.The heater coil of the pusher had evidence of thermal detachment.The attachment monofilament in the pusher was dissected and the tip was observed to be melted.No warning mark was observed at supposed area of the hypotube.The reported complaint is confirmed.Inspection found the warning mark to be missing as described in the complaint.This issue is being monitored by quality sytems.The investigation of the returned pusher found the hypotube and gold connector to be bent.The physical evaluation of the device could not identify the conditions or circumstances that led to the damage, but the damage is consistent with the device experiencing forces over specification.

Brand Name
HYDROSOFT 3D
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo, ca
MDR Report Key10018277
Report Number2032493-2020-00117
Device Sequence Number2953067
Product Code KRD
UDI-Device Identifier00816777026439
UDI-Public(01)00816777026439(11)180817(17)230731(10)1808175YC
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K161367
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model Number100102HFRM-V-3D-A2
Device Catalogue Number100102HFRM-V
Device Lot Number1808175YC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2020
Initial Date Received by Manufacturer 04/01/2020
Supplement Date Received by Manufacturer04/21/2020
Initial Report FDA Received Date05/01/2020
Supplement Report FDA Received Date05/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR
Patient Weight60